Eperisone hydrochloride-induced maculopapular rash
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Case Report
A 30-year-old male suffering from body ache and loose stools since 1 day was prescribed eperisone hydrochloride 50 mg twice daily by a local physician. The patient developed maculopapular rash within 2 days initially over right forearm, later spreading to involve abdomen and whole body with involvement of lips and oral cavity. The patient was unable to open the mouth. Itching and scaling were not present. The patient did not have any past or family history of allergy or dermatological disease or other concomitant drug history. On examination, maculopapular lesions were seen all over the body with crusting and erosions over lips and oral mucosa, respectively. There was involvement of conjunctiva and genitalia; however, palms and soles were spared. When patient consulted the dermatologist, eperisone was stopped immediately and he was treated intensively with topical and systemic steroids dexamethasone 4 mg intravenous (i.v) bolus on day 1, and then 3 mg slow i.v on 2nd and 3rd day BD, 1 mg slow iv BD on 4th and 5th day, topically triamcinolone acetonide 0.1% applied on oral cavity thrice daily, topical calamine lotion, and fusidic acid 2% w/w applied to other parts of the body. The treatment showed improvement as the maculopapular rash gradually disappeared, and the patient recovered in 8 days and was discharged without any adverse sequelae.....

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5051261/
Like
Comment
Share